Journal of Symbolic Logic

Descriptive Set Theory Over Hyperfinite Sets

H. Jerome Keisler, Kenneth Kunen, Arnold Miller, and Steven Leth

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.


The separation, uniformization, and other properties of the Borel and projective hierarchies over hyperfinite sets are investigated and compared to the corresponding properties in classical descriptive set theory. The techniques used in this investigation also provide some results about countably determined sets and functions, as well as an improvement of an earlier theorem of Kunen and Miller.

Article information

J. Symbolic Logic, Volume 54, Issue 4 (1989), 1167-1180.

First available in Project Euclid: 6 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier



Keisler, H. Jerome; Kunen, Kenneth; Miller, Arnold; Leth, Steven. Descriptive Set Theory Over Hyperfinite Sets. J. Symbolic Logic 54 (1989), no. 4, 1167--1180.

Export citation